Hölder regularity in non autonomous degenerate abstract parabolic equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 87 (1992), pp. 169-207.
@article{RSMUP_1992__87__169_0,
     author = {Buttu, Anna},
     title = {H\"older regularity in non autonomous degenerate abstract parabolic equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {169--207},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {87},
     year = {1992},
     zbl = {0757.34050},
     mrnumber = {1183908},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1992__87__169_0/}
}
TY  - JOUR
AU  - Buttu, Anna
TI  - Hölder regularity in non autonomous degenerate abstract parabolic equations
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1992
DA  - 1992///
SP  - 169
EP  - 207
VL  - 87
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1992__87__169_0/
UR  - https://zbmath.org/?q=an%3A0757.34050
UR  - https://www.ams.org/mathscinet-getitem?mr=1183908
LA  - en
ID  - RSMUP_1992__87__169_0
ER  - 
Buttu, Anna. Hölder regularity in non autonomous degenerate abstract parabolic equations. Rendiconti del Seminario Matematico della Università di Padova, Tome 87 (1992), pp. 169-207. http://www.numdam.org/item/RSMUP_1992__87__169_0/

[1] P. Acquistapace, Zygmund classes with boundary conditions as interpolation spaces, in: Proceedings of the Conference «Trends in Semigroup Theory and Applications» (Trieste, 1987), CLEMENT, INVERNIZZI, MITIDIERI, VRABIE (Editors), Lecture Notes in Pure and Applied Math., 116 (1989), pp. 1-20, M. Dekker, New York. | MR 1009386 | Zbl 0686.46021

[2] P. Acquistapace, Evolution operators and strong solutions of abstract linear parabolic equations, Differential Integral Equations, 1 (1988), pp. 433-457. | MR 945820 | Zbl 0723.34046

[3] P. Acquistapace - B. TERRENI, A unified approach to abstract linear non autonomous parabolic equations, Rend. Sem. Mat. Univ. Padova, 78 (1987), pp. 47-107. | Numdam | MR 934508 | Zbl 0646.34006

[4] P. Acquistapace - B. TERRENI, Hölder classes with boundary conditions as interpolations spaces, Math. Z., 195 (1987), pp. 451-471. | MR 900340 | Zbl 0635.35024

[5] A. Buttu, On a class of abstract degenerate parabolic equations, Differential Integral Equations, 3 (1990), to appear. | MR 1044212 | Zbl 0719.34106

[6] G. Da Prato - P. Grisvard, Sommes d'operateurs lineares et equations differentielles operationelles, J. Math. Pure Appl., 54 (1975), pp. 305-387. | MR 442749 | Zbl 0315.47009

[7] A. Favini, Degenerate and singular evolution equations in Banach spaces, Math. Ann., 273 (1985), pp. 17-44. | MR 814193 | Zbl 0556.34067

[8] A. Favini - P. Plazzi, On some abstract degenerate problems of parabolic type: 2. The nonlinear case, Nonlinear Analysis, 13 (1989), pp. 23-31. | MR 973365 | Zbl 0721.34070

[9] A. Friedman - Z. Schuss, Degenerate evolution equations in Hilbert space, Trans. AMS, 161 (1971), pp. 401-427. | MR 283623 | Zbl 0229.35053

[10] M. Fuhrman, Bounded solutions for abstract time-periodic parabolic equations with nonconstant domains, Preprint Dip. Mat. Univ. Milano (1990). | MR 1097914 | Zbl 0729.34041

[11] A. Lunardi, On the evolution operator for abstract parabolic equations, Israel J. Math., 60 (1987), pp. 281-314. | MR 937793 | Zbl 0655.47036

[12] Z. Schuss, Regularity theorems for solutions of a degenerate evolution equation, Arch. Rational Mech. Anal., 46 (1972), pp. 200-211. | MR 333389 | Zbl 0247.35063

[13] E. Sinestrari, On the abstract Cauchy problem of parabolic type in spaces of continuous functions, J. Math. Anal. Appl., 107 (1985), pp. 16-66. | MR 786012 | Zbl 0589.47042

[14] H.B. Stewart, Generation of analytic semigroups by strongly elliptic operators under general boundary conditions, Trans. Am. Math. Soc., 259 (1980), pp. 200-310. | MR 561838 | Zbl 0451.35033